Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 293, NWS Springfield, MO

July 10, 2006Dade County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 10, 2006, 4:45 PM CDT for Dade County, Lawrence County, Missouri. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2006, 4:45 PM CDT (21:45 UTC)
Expired
Jul 10, 2006, 5:45 PM CDT
In force
60 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Dade County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 102145
SVRSGF
MOC057-109-102245-
/O.NEW.KSGF.SV.W.0293.060710T2145Z-060710T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 PM CDT MON JUL 10 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DADE COUNTY IN SOUTHWEST MISSOURI
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI

* UNTIL 545 PM CDT

* AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM MEINERT TO RED OAK...OR ALONG A LINE EXTENDING FROM 11 MILES
  WEST OF GREENFIELD TO 15 MILES NORTHWEST OF MOUNT VERNON...AND
  MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LOCKWOOD BY 450 PM CDT
  SOUTH GREENFIELD...PENNSBORO AND MILLER BY 500 PM CDT
  EVERTON BY 515 PM CDT

LAT...LON 3738 9406 3714 9406 3719 9363 3741 9362

$$

IZZI
3 follow-up statements
000 
WWUS53 KSGF 102203
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
502 PM CDT MON JUL 10 2006

MOC057-109-102245-
/O.CON.KSGF.SV.W.0293.000000T0000Z-060710T2245Z/
LAWRENCE MO-DADE MO-
502 PM CDT MON JUL 10 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT 
FOR SOUTHERN DADE AND LAWRENCE COUNTIES...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PENNSBORO TO MILLER TO MOUNT VERNON...OR ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF GREENFIELD TO 9 MILES NORTH OF MOUNT
VERNON TO MOUNT VERNON...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  EVERTON AND I-44 NEAR MILE MARKER 50 BY 510 PM CDT
  HALLTOWN AND CHESAPEAKE BY 515 PM CDT

IN ADDITION...ANOTHER SEVERE THUNDERSTORM WILL MOVE INTO THE 
SOUTHWESTERN PORTION OF LAWRENCE COUNTY AND EFFECT PEIRCE CITY AREA 
AT ABOUT 515 PM.

LAT...LON 3735 9394 3712 9401 3704 9362 3737 9363

$$

IZZI
000 
WWUS53 KSGF 102229
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
526 PM CDT MON JUL 10 2006

MOC057-102236-
/O.CAN.KSGF.SV.W.0293.000000T0000Z-060710T2245Z/
DADE MO-
526 PM CDT MON JUL 10 2006

...THE SEVERE THUNDERSTORM WARNING FOR DADE COUNTY...
IS CANCELLED...

THE STORMS HAVE WEAKEN OVER SOUTHERN DADE COUNTY AND ARE NO LONGER 
SEVERE.

LAT...LON 3706 9400 3694 9406 3693 9363 3707 9363

$$

MOC109-102245-
/O.CON.KSGF.SV.W.0293.000000T0000Z-060710T2245Z/
LAWRENCE MO-
526 PM CDT MON JUL 10 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHERN LAWRENCE COUNTY...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE SEVERE STORMS OVER NORTHERN LAWRENCE COUNTY HAVE 
WEAKENED...HOWEVER DOPPPLER RADAR CONTINUED TO INDICATE A LINE OF 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 
OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
PIERCE CITY TO 7 MILES SOUTHEAST OF PIERCE CITY...OR ALONG A LINE 
EXTENDING FROM 6 MILES NORTHWEST OF MONETT TO MONETT...MOVING EAST 
AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FREISTATT BY 535 PM CDT
  VERONA BY 540 PM CDT
  AURORA AND 7 MILES SOUTHWEST OF MARIONVILLE BY 545 PM CDT

LAT...LON 3706 9400 3694 9406 3693 9363 3707 9363

$$

IZZI
000 
WWUS53 KSGF 102247
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT MON JUL 10 2006

MOC109-102257-
/O.EXP.KSGF.SV.W.0293.000000T0000Z-060710T2245Z/
LAWRENCE MO-
547 PM CDT MON JUL 10 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAWRENCE COUNTY...
EXPIRES AT 545 PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH
PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA OR WEAKENED.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3706 9400 3694 9406 3693 9363 3707 9363

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:30 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 10, 2:30 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT MON JUL 10 2006

.DISCUSSION...
WHAT A DIFFERENCE A DAY MAKES WITH PRECIPITABLE WATER VALUES RISING
TO NEAR 2 INCHES...WEAK LOW LEVEL CONVERGENCE AND A FAIRLY STRONG
THERMAL GRADIENT DEVELOPS ACROSS THE OZARKS AND SOUTHEAST KANSAS.
RAINFALL RATES HAVE BEEN EXTREME IN PARTS OF SOUTH CENTRAL MISSOURI
WHERE LOCALLY FOUR TO SIX INCHES FELL IN THE HEAD WATERS OF THE
JACKS FORK RIVER BASIN IN SOUTHERN TEXAS COUNTY.

THE THERMAL/MOISTURE GRADIENT ALONG THE 85H TROUGH WILL ALLOW FOR
THE CONTINUATION OF CONVECTION TO DEVELOP ACROSS FAR SOUTHWEST
MISSOURI FOR THE NEXT SEVERAL HOURS. FORECAST CONCERNS DEAL WITH
FLOODING POTENTIAL AND THE OVERALL MOVEMENT OF THE 85H TROUGH AND
WEAK SURFACE BOUNDARY AS IT RELATES TO PRECIPITATION CHANCES THROUGH
THURSDAY.

THIS MOST LIKELY PLACE OF HIGHEST RAINFALL AND PRECIPITATION CHANCES
WILL BE ALONG THE I-44 CORRIDOR AS THE 85H TROUGH AND THERMAL
GRADIENT REMAINS IN TACK. QPF AMOUNTS WILL BE BASED ON HPC GUIDANCE
AND LATEST RUC/RADAR TRENDS FOR THIS EVENING. WILL LIKELY SEE AREAL
AMOUNTS OF 0.50 TO 1.50 INCHES ACROSS SOUTHWEST MISSOURI BETWEEN
21-03Z. FLOODING CONCERNS WILL REMAIN WEAK DUE TO THE PERSISTENT
DROUGHT CONDITIONS IN THE PAST YEAR.  HOWEVER...LOCALIZED FLOODING
WILL LIKELY DEVELOP IN THE FLOOD PRONE AREAS OF THE OZARKS AND
SOUTHEAST KANSAS DUE TO THE HIGH RAINFALL RATES EXPECTED.

LATER FORECAST WILL BE BASED ON A BLEND OF THE GFS/WRF AS BOTH HAVE
SIGNIFICANT DIFFERENCES...BUT HAVE TRENDED TOWARD A WETTER SCENARIO
FOR THE NEXT SEVERAL DAYS AS THE 85H TROUGH HOLDS NEAR THE REGION.
WILL NOT GET TO OVERWHELM ON PERCENTAGES...BUT 50/50 LOOKS GOOD SO
FAR WITH A SLOW DECREASE FROM SOUTHWEST MISSOURI TO CENTRAL MISSOURI
BY THURSDAY MORNING AS THE MAIN LOW/MID LEVEL CONVERGENCE SIGNAL
BECOME WEAKER. LATEST GFS/WRF TRENDS ARE SHOWING A BROAD TROUGH AT
UPPER LEVELS (CENTRAL ROCKIES/UPPER MIDWEST) BY THE WEEK/WEEKEND.
HAVE ALREADY TRENDED FOR A MORE STAGNANT WEATHER PATTERN FOR THE
EXTENDED RANGE...BUT LATER SHIFTS WILL NEED TO PAY ATTENTION TO THIS
SCENARIO AND A BROAD UPPER LOW DEVELOPING ACROSS THE WESTERN GULF OF
MEXICO... JLT

PREVIOUS DISCUSSION OF LONG TERM AT 1130 AM.

LONG TERM TRENDS CONTINUE TO INDICATE A STAGNANT WEATHER PATTERN
DEVELOPING ACROSS THE OZARKS...WITH A TYPICAL SUMMER TYPE UPPER
RIDGE PARKED ACROSS THE UPPER MID WEST/NORTHERN PLAINS. MEAN
GUIDANCE AND ENSEMBLES SHOWED THE HIGHEST THICKNESS VALUES AND
ASSOCIATED SURFACE TEMPERATURES ACROSS THE NORTHERN PLAINS WITH
RECORD HIGH TEMPERATURES FOR THIS AREA LIKELY. REAL-TIME
STANDARDIZED ANOMALIES AT THE 85H DONT INDICATE ANYTHING OUT OF THE
ORDINARY FOR (OZARKS/SOUTHEAST KANSAS) TEMPERATURES TO RISE ABOVE
NORMAL MEANS. HOWEVER...THE CONTINUED DRY CONDITIONS AND NO AIR MASS
REPLACEMENT FOR SURFACE CONDITIONS...BELIEVE HIGHS IN THE MID 90S
LOOK GOOD WITH HEAT INDICES APPROACHING OR EXCEEDING 100 DEGREES
OVER THE UPCOMING WEEKEND.

LATER SHIFTS WILL NEED TO FINE TUNE THE LOCAL EFFECTS...BUT THIS
SHOULD BE THE HOTTEST AND MOST HUMID FOR THIS SUMMER SO FAR. IN
ADDITION...70H WILL BE LOW ENOUGH TO PRODUCE LATE AFTERNOON/EARLY
EVENING CONVECTION...ESPECIALLY ACROSS THE EASTERN OZARKS WHERE WEAK
CONVERGENCE MAY DEVELOP. JLT

&&

.AVIATION...

HAVE CONTINUED VICINITY THUNDER THROUGH THE AFTERNOON AT SPRINGFIELD
AND JOPLIN AND CARRIED SOME TEMPO THUNDER THROUGH 20Z TO 21Z TO
ACCOUNT FOR SCATTERED STORMS DEVELOPING WITHIN DESTABILIZING AIRMASS
OVER SOUTHWEST MO. BASED ON OBSERVED CLOUD TRENDS...BROUGHT CEILINGS
BRIEFLY BELOW 2000 FEET AT SPRINGFIELD. WILL REMAIN MORE OPTIMISTIC
AT JOPLIN WHERE TEMP/DEWPOINT SPREADS ARE GREATER.

WILL CARRY VICINITY THUNDER THROUGH MUCH OF THE EVENING UNTIL
SHORTWAVE TROUGH OVER SOUTH CENTRAL KANSAS MOVES ACROSS TAF SITES.
THEREAFTER WILL CARRY MVFR CEILINGS AROUND 12Z THROUGH 15-18Z.

MT

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jul 10, 4:32 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
432 PM CDT MON JUL 10 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
432 PM CDT MON JUL 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE MAIN WEATHER HAZARD THROUGH TONIGHT WILL BE SCATTERED SHOWERS
AND THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO INCHES
PER HOUR THAT WILL CAUSE LOCALIZED FLOODING...ESPECIALLY IN AREAS
OF SOUTH CENTRAL MISSOURI WHERE LOCALLY THREE TO FIVE INCHES OF
RAIN FELL EARLIER TODAY.

IN ADDITION...SHEAR PARAMETERS HAVE INCREASED SINCE NOON...WHICH
LEADS TO AN INCREASING THREAT OF WIND DAMAGE ACROSS SOUTHWEST
MISSOURI THROUGH 8 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS WILL PRODUCE HIGH RAINFALL RATES THROUGH
THURSDAY AS SEVERAL DISTURBANCES AND LEFTOVER BOUNDARIES WILL AID
IN THE DEVELOPMENT OF THUNDERSTORMS. INCREASING HUMIDITY VALUES
AND TEMPERATURES RISING INTO THE LOW TO MID 90S WILL CAUSE HEAT
INDICES TO APPROACH...OR EXCEED 100 DEGREES IN PORTIONS OF
SOUTHEAST KANSAS...WESTERN AND SOUTHWEST MISSOURI BY THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ALERT FOR POSSIBLE
ACTIVATION ACROSS SOUTHWEST MISSOURI THROUGH 8 PM. IN
ADDITION...LOCAL RAINFALL AMOUNTS AND FLOODING REPORTS ARE
ENCOURAGE FOR NEXT SEVERAL DAYS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

JLT

In the hours before

Local storm report, Jul 10, 3:01 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       GROVESPRING             37.40N 92.61W
07/10/2006  M4.00 INCH       WRIGHT             MO   CO-OP OBSERVER

            RAINFALL SINCE MIDNIGHT.

&&

HATCH
Local storm report, Jul 10, 3:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      PITTSBURG               37.41N 94.70W
07/10/2006                   CRAWFORD           KS   TRAINED SPOTTER

            STREET FLOODING ONGOING IN PITTSBURG WITH SOME ROADS NOW
            IMPASSABLE

&&

IZZI
Local storm report, Jul 10, 3:59 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     TSTM WND DMG     OZARK                   37.02N 93.21W
07/10/2006                   CHRISTIAN          MO   EMERGENCY MNGR

            TREE FELL ON VEHICLE IN DOWNTOWN OZARK TRAPPING ONE
            PERSON. NO ONE WAS INJURED.

0135 PM     TSTM WND DMG     OZARK                   37.02N 93.21W
07/10/2006                   CHRISTIAN          MO   EMERGENCY MNGR

            POWER LINE DOWN AT NINTH AND ROBERTSON STREET.

&&

GAEDE
Local storm report, Jul 10, 4:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     NON-TSTM WND DMG 3 W ANDERSON            36.65N 94.50W
07/10/2006                   MCDONALD           MO   LAW ENFORCEMENT

            OFFICER ESTIMATES WINDS TO 60MPH WITH POWER POLE BLOWN
            DOWN.

&&

IZZI
Local storm report, Jul 10, 4:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     3 W ANDERSON            36.65N 94.50W
07/10/2006                   MCDONALD           MO   LAW ENFORCEMENT

            OFFICER ESTIMATES WINDS TO 60MPH WITH POWER POLE BLOWN
            DOWN.

&&

GAEDE
Local storm report, Jul 10, 4:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT MON JUL 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     ANDERSON                36.65N 94.44W
07/10/2006                   MCDONALD           MO   LAW ENFORCEMENT

            POWER LINES DOWN

&&

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:39 AM CDTFlash Flood WarningSGFHowell6 hr
Jul 10, 9:55 AM CDTFlash Flood WarningSGFOregon4 hr
Jul 10, 11:06 AM CDTFlash Flood WarningSGFTexas3 hr
Jul 10, 1:13 PM CDTSevere Thunderstorm WarningSGFChristian47 min
Jul 10, 1:39 PM CDTSevere Thunderstorm WarningSGFTaney51 min
Jul 10, 1:45 PM CDTFlash Flood WarningSGFHowell6 hr
Jul 10, 1:58 PM CDTFlash Flood WarningSGFOregon, Shannon, Texas6 hr
Jul 10, 2:52 PM CDTFlash Flood WarningSGFLaclede, Webster, Wright6 hr
Jul 10, 3:41 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon48 min
Jul 10, 3:48 PM CDTFlash Flood WatchSGFCamden, Christian, Dallas, Dent, Douglas, Greene and 14 more30 hr
Jul 10, 4:13 PM CDTSevere Thunderstorm WarningSGFJasper34 min
Jul 10, 4:22 PM CDTSevere Thunderstorm WarningSGFMcDonald38 min
Jul 10, 4:27 PM CDTSevere Thunderstorm WarningSGFNewton48 min
Jul 10, 4:57 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald63 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.